# SDR SWIA2023062100013

- Difficulty date: May 8, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT FUSELAGE TO WING FAIRING SUPPORT FRAME AT FS 939.00  HAS CORROSION ON LOWER FLANGE NEAR CENTER AND AROUND SEVERAL SCREW HOLES ON LOWER SIDE OF LOWER FLANGE.     (C-CHECK RO 6/19/2023)     REMOVED AND REPLACED PART P/N-SH670-39189-3 WITH NEW ONE . REF: CRJ-700 S.R.M. 51-42-06-001-001-A01, DWG-SH670-39240 REV -N.
